Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Crohns disease

Premium Questions

Dr. Saddiq Ulabidin MD

I have Crohn's Disease and have been in a painful flare for 6 months. I have tried every drug ... medical treatment before they opt for surgery. If I must have surgery what type of surgeon will... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Vinay Bhardwaj MD

Hi, I take medical cannabis for my crohns disease , i use it in edibles , vaporizer and the odd ... , but is it safe to take small doses of edibles ? im worried as xeralto is a new drug and dont... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr. Klerida Shehu MD

Hi, I take medical cannabis for my crohns disease , i use it in edibles , vaporizer and the odd ... , but is it safe to take small doses of edibles ? im worried as xeralto is a new drug and dont... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Het Ram Bishnoi MD

i have crohns disease and its i am on medication twice a day i feel a pulling from my lower belly into my vagina and anus what could it b the cramps r in my lower stomach followed by pulling in my... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Shafi Ullah Khan MD

is it ok, or good to not take medication for crohns? I mean if they just have stomach pain sometimes, and generally have normal bowels, she has gained about 100 lbs in a couple years, stress ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)

Public Forum Discussions

Dr.  Mahesh Mudhol MD

, it is broken up. She has Crohns disease. I am worried sick. What does this sound like? ... View answer

Answered by : Dr. Mahesh Mudhol ( HIV AIDS Specialist)
Dr. V R Nandakumar MD

I was diagnosed with Crohns disease in 1994 only to be told in 2011 that I do not have crohns. After years of pain suffering and unnecessary expensive medication and the effects of same on my body do ... View answer

Answered by : Dr. V R Nandakumar ( Radiologist)
Dr. Maria M Schilling Acosta MD

Hi i have crohns disease for two years now. i got severe drug induced hepatitis from biological therapy. I have right sided crohns i large bowel only. i have lots of flare ups and i am 41 with an 8... View answer

Answered by : Dr. Maria M Schilling Acosta ( Internal Medicine Specialist)
Dr. Rakhi Tayal MD

Hello im a 26 year old woman and i have alot of health problems. I have Crohn s Disease, osteoporosis ,. I was drug induced Lupus sle from my infliximab infusion drug to treat my crohn s disease ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Chaithanyaa Nemaly MD

eventually popped. and now I have raw exposed skin. I have esopageal crohns disease , and I am on heavy meds ... View answer

Answered by : Dr. Chaithanyaa Nemaly ( Dentist)

Mobile Questions and Answers

Dr.   Luchuo Engelbert Bain MD

Hi and thanks for the query, Depends on the treatment choice, duration of disease, severity of the disease and individual response of patients to drugs, It is difficult to predict or generalize. early treatment with...

Dr. Jyothi B L MD

Crohns is an inflammatory bowel disease, characterized by diarrhea and abdominal pain. Its a chronic disease. Thanks

Dr. Vaddadi Suresh MD

hi, it is a common side effect of the drugs you are using